Essential Information Regarding Risperdal Gynecomastia Lawsuits That You Need To Know About
These days, there has been an increase in the number of lawyers and attorneys who are investigating a very rare and interesting case about young boys who were allegedly said to develop male breasts due to their consumption of the antipsychotic drug called as Risperdal. In line with the said allegation, the manufacturing company who is mass producing the said antipsychotic drug were also said to have failed in providing adequate and sufficient information and warnings about the risk the said drug might have as well as in conducting proper research about the negative effects that the said drug may have.
Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.
Prolactin is just one of the many hormones that are present in our body and speaking of which, it is a kind of hormone responsible for the the development of breasts in women and Risperdal is said to have the ability of increasing the level of prolactin in the males body. Young males who have been taking prolactin, a hormone that is said to be present the drug Risperdal, may develop male breast, the growth is known for being referred to as gynecomastia by medical professionals and experts in the field of science. As the increase in the level of prolactin increase, the the developmnet of breasts in boys will also become visible which may actually lead them to experience having discharge or pain in their nipples.
There has been researches done to investigate the authenticity of the said claim and according to it, it goes to show that there really is a big possibility of the developmnet of breasts in boys when taking Risperdal. In the two thousand six issue of the Clinical Psychopharmacology Journal, a study was also published stating that risperidone, a generic of Risperdal, that is being administered to young males at doses used commonly for the treatment of psychotic symptoms also causes the increase in the level of prolactin, which leads to clinical consequences like gynecomastia.
Tons and tons and cases have been filed against the manufacturer of Risperdal and at least one hundred thirty of the said cases are directed towards the allegation that such drug causes the development of breasts in boys. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. It would also be best for you to ask the help and assistance of lawyers dealing with this kind of cases for you to have a much better stand.